# SDR AALA201805239005

- Difficulty date: May 19, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 47,532 hours, 17,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 7C EMERGENCY LIGHT LENS COVER MISSING. REPLACED EMERGENCY LIGHT LENS COVER PER AMM 33-51-19.
